# SDR A6WA201310314360

- Difficulty date: October 31, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 23,095 hours, 25,405 cycles
- Engine: Ge CF343B1
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INCORPORATION OF THE MLG TRUNNION LOWER FLANGE, COLD WORKING FOUND TWO EACH OVERSIZED HOLES IN THE STRAP, PLANK & LOWER FLANGE.  ONE ON THE LT SIDE & ONE ON THE RT SIDE.  COMPLIED WITH REO 601R-57-21-2020 REV FOR COLD WORKING TWO EACH OVERSIZED FASTENER HOLES.
